aequationes mathematicae

, Volume 69, Issue 1–2, pp 28–31 | Cite as

On continuity of solutions to some equations of iteration theory

  • Karol Baron
  • Witold Jarczyk
Research paper


We show that Carathéodory solutions to some important equations of iteration theory are continuous also in the non-compact case.

Mathematics Subject Classification (2000).

Primary 39B12 39B52 26A18 Secondary 54H20 


Carathéodory map translation equation cocycle equation 


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Birkhäuser Verlag, Basel 2005

Authors and Affiliations

  • Karol Baron
    • 1
  • Witold Jarczyk
    • 1
    • 2
  1. 1.Instytut MatematykiUniwersytet ŚlaskiKatowicePoland
  2. 2.Wydział Matematyki, Informatyki i EkonometriiUniwersytet ZielonogórskiZielona GóraPoland

Personalised recommendations